# SDR USAA980415

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Part time: 52,320 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL WITH EDDY CURRENT INSPECTION, VERIFIED A 2 INCH CRACK ON SKIN STA 787 BETWEEN STR 22L AND STR 23L.  INSTALLED NEW FILLER AND DOUBLER PER SRM 53-30-3.  (X)
